Anupam Agarwal, MD; V. Sakhuja, MD; K.S. Chugh, MD
To the Editors: Fluconazole, a new, effective, administered orally triazole antifungal agent (1), has been reported to be relatively free of serious side effects. Nausea, abdominal pain, asymptomatic elevation of liver enzymes, skin rash, and interaction with other drugs (for example, cyclosporin) have been documented (2, 3). In a recent study, Larsen and colleagues (4) observed thrombocytopenia (platelet count < 150 000/mm3) in both of their treatment groups (patients received either fluconazole or amphotericin B plus flucytosine) but did not associate it with study drug therapy. We report the case of a patient with disseminated cryptococcosis who was receiving fluconazole
Learn more about subscription options.
Register Now for a free account.
Agarwal A, Sakhuja V, Chugh K. Fluconazole-Induced Thrombocytopenia. Ann Intern Med. 1990;113:899. doi: 10.7326/0003-4819-113-11-899_1
Download citation file:
Published: Ann Intern Med. 1990;113(11):899.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only